RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 6, Pages 1302–1306 (Mi dan45522)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

“Isomonodromic” solutions of the sine-Gordon equation and the time asymptotics of its rapidly decreasing solutions

A. R. Its, V. È. Petrov

Leningrad State University

Full text: PDF file (661 kB)

Bibliographic databases:
UDC: 517.946
Presented: ֻ. ִ. װאההווג
Received: 24.02.1982

Citation: A. R. Its, V. È. Petrov, ““Isomonodromic” solutions of the sine-Gordon equation and the time asymptotics of its rapidly decreasing solutions”, Dokl. Akad. Nauk SSSR, 265:6 (1982), 1302–1306

Citation in format AMSBIB
\Bibitem{ItsPet82}
\by A.~R.~Its, V.~\`E.~Petrov
\paper ``Isomonodromic'' solutions of the sine-Gordon equation and the time asymptotics of its rapidly decreasing solutions
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 6
\pages 1302--1306
\mathnet{http://mi.mathnet.ru/dan45522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0670693}
\zmath{https://zbmath.org/?q=an:0588.35076}


Linking options:
  • http://mi.mathnet.ru/eng/dan45522
  • http://mi.mathnet.ru/eng/dan/v265/i6/p1302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Novokshenov, “Method of isomonodromy deformations and asymptotics of the third Painlevé transcendent”, Funct. Anal. Appl., 18:3 (1984), 260–262  mathnet  crossref  mathscinet  zmath  isi
    2. A. R. Its, ““Isomonodromy” solutions of equations of zero curvature”, Math. USSR-Izv., 26:3 (1986), 497–529  mathnet  crossref  mathscinet  zmath
    3. A. V. Kitaev, “Self-similar solutions of the modified nonlinear Schrödinger equation”, Theoret. and Math. Phys., 64:3 (1985), 878–894  mathnet  crossref  mathscinet  zmath  isi
    4. A. V. Kitaev, “The method of isomonodromy deformations and the asymptotics of solutions of the “complete” third Painlevé equation”, Math. USSR-Sb., 62:2 (1989), 421–444  mathnet  crossref  mathscinet  zmath
    5. E. A. Moskovchenko, “Simple periodic boundary data and Riemann–Hilbert problem for integrable model of the stimulated Raman scattering”, Zhurn. matem. fiz., anal., geom., 5:1 (2009), 82–103  mathnet  mathscinet
    6. E. A. Moskovchenko, V. P. Kotlyarov, “Long-time asymptotic behavior of an integrable model of the stimulated Raman scattering with periodic boundary data”, Zhurn. matem. fiz., anal., geom., 5:4 (2009), 386–395  mathnet  mathscinet
    7. V. V. Kiselev, “Asymptotic behavior of dispersive waves in a spiral structure at large times”, Theoret. and Math. Phys., 187:1 (2016), 463–478  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:44
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020